MathSciNet Relay Station
MathSciNet bibliographic data
MR1884720 (2002m:35125) 35K65 (35B35 35D05 35G25 35M10)
Chen, Gui-Qiang; DiBenedetto, Emmanuele Stability of entropy solutions to the Cauchy problem for a class of nonlinear hyperbolic-parabolic equations. SIAM J. Math. Anal. 33 (2001), no. 4, 751–762 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement